Alert archive / Ohio / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 219, NWS Cleveland, OH

September 13, 20195 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Sep 13, 2019, 7:31 PM EDT for 5 counties in Ohio. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 13, 2019, 7:31 PM EDT (23:31 UTC)
Expired
Sep 13, 2019, 8:15 PM EDT
In force
44 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Cuyahoga County, OH, Lake County, OH, Lorain County, OH, Medina County, OH, Summit County, OH

The radar

The Cleveland radar (KCLE), 7 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 13, 7:34 PM EDTTSTM WND GST 64Lorain, OH
Sep 13, 7:45 PM EDTTSTM WND DMGAvon, OHCORRECTS PREVIOUS TSTM WND DMG REPORT FROM AVON. 12 INCH DIAMETER TREE DOWN.
Sep 13, 7:50 PM EDTTSTM WND GST 603 Nne Elyria, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 11.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2019-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2019-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 362 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
576 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
362 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

434 
WUUS51 KCLE 132331
SVRCLE
OHC035-085-093-103-153-140015-
/O.NEW.KCLE.SV.W.0219.190913T2331Z-190914T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
731 PM EDT Fri Sep 13 2019

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Cuyahoga County in northeastern Ohio...
  Northeastern Medina County in northeastern Ohio...
  Southwestern Lake County in northeastern Ohio...
  Northern Summit County in northeastern Ohio...
  Northern Lorain County in north central Ohio...

* Until 815 PM EDT.

* At 730 PM EDT, severe thunderstorms were located along a line
  extending from 10 miles north of Avon Lake to 6 miles northeast of
  Wakeman, moving east at 50 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Cleveland, Lorain, Elyria, Willowick, Vermilion, Parma, Lakewood,
  Euclid, Cleveland Heights, Strongsville, Brunswick, Westlake, North
  Royalton, North Ridgeville, Solon, Avon Lake, Willoughby, Hudson,
  Twinsburg and Eastlake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Hail and damaging winds and continuous cloud to ground lightning are 
occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4123 8142 4129 8235 4135 8235 4149 8226
      4151 8222 4156 8203 4156 8198 4153 8188
      4154 8181 4154 8175 4174 8141
TIME...MOT...LOC 2330Z 253DEG 45KT 4164 8200 4131 8230 

HAIL...0.75IN
WIND...70MPH
 
$$

Jaszka
2 follow-up statements
053 
WWUS51 KCLE 132349
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
749 PM EDT Fri Sep 13 2019

OHC035-085-093-103-153-140015-
/O.CON.KCLE.SV.W.0219.000000T0000Z-190914T0015Z/
Cuyahoga OH-Medina OH-Lake OH-Summit OH-Lorain OH-
749 PM EDT Fri Sep 13 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR CUYAHOGA...NORTHEASTERN MEDINA...SOUTHWESTERN LAKE...NORTHERN
SUMMIT AND NORTHERN LORAIN COUNTIES...

At 748 PM EDT, severe thunderstorms were located along a line
extending from 10 miles northwest of Cleveland to near Grafton,
moving east at 45 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Cleveland, Lorain, Elyria, Willowick, Parma, Lakewood, Euclid,
Cleveland Heights, Strongsville, Brunswick, Westlake, North Royalton,
North Ridgeville, Solon, Avon Lake, Willoughby, Hudson, Twinsburg,
Eastlake and Warrensville Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

These are potentially deadly storms. Seek shelter in an interior room
on the lowest floor of a well-built structure. Abandon vehicles in
search of a more substantial permanent structure. Stay away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4123 8142 4129 8225 4152 8217 4156 8203
      4156 8198 4153 8188 4154 8181 4154 8175
      4173 8141
TIME...MOT...LOC 2348Z 255DEG 41KT 4165 8179 4132 8209 

HAIL...0.75IN
WIND...80MPH
 
$$

Jaszka
908 
WWUS51 KCLE 140008
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
808 PM EDT Fri Sep 13 2019

OHC035-085-093-103-153-140015-
/O.CON.KCLE.SV.W.0219.000000T0000Z-190914T0015Z/
Cuyahoga OH-Medina OH-Lake OH-Summit OH-Lorain OH-
808 PM EDT Fri Sep 13 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR CUYAHOGA...NORTHEASTERN MEDINA...SOUTHWESTERN LAKE...NORTHERN
SUMMIT AND NORTHEASTERN LORAIN COUNTIES...

At 807 PM EDT, severe thunderstorms were located along a line
extending from near Timberlake to near Parma, moving east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Cleveland, Willowick, Parma, Lakewood, Euclid, Cleveland Heights,
Strongsville, Brunswick, Westlake, North Royalton, North Ridgeville,
Solon, Willoughby, Hudson, Twinsburg, Eastlake, Warrensville Heights,
Macedonia, Grafton and Highland Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

These are potentially deadly storms. Seek shelter in an interior room
on the lowest floor of a well-built structure. Abandon vehicles in
search of a more substantial permanent structure. Stay away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4123 8142 4125 8182 4126 8182 4128 8207
      4146 8198 4153 8188 4154 8181 4154 8175
      4173 8141
TIME...MOT...LOC 0007Z 252DEG 45KT 4170 8144 4139 8180 

HAIL...0.75IN
WIND...60MPH
 
$$

Clark

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 6:01 PM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Sep 13, 6:01 PM EDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
601 PM EDT Fri Sep 13 2019

.SYNOPSIS...
A strong cold front will move across the region
overnight.  High pressure will briefly build over the Ohio Valley on
Saturday.  Another weaker cold front will move through the forecast
area early next week.

&&

.NEAR TERM /THROUGH SATURDAY NIGHT/...
Updated forecast to give better timing of line of thunderstorms
moving east across the area. Made some minor hourly temperature
adjustments as well. Severe thunderstorm watch remains in effect
as issued.

Previous Discussion...

A strong cold front will move across the forecast area
this evening.  Storms were developing this afternoon ahead of the
front in eastern Indiana.  The short term models show the
thunderstorm development increasing through the late afternoon with
a line of thunderstorms forming and moving across the area this
evening. SPC has much of the northern sections of Ohio in a
Slight Risk Outlook category for tonight. Temperatures have once
again exceeded expectations reaching around 90 in many
locations. Dew points have crawled into the lower 70s. The
atmosphere is prime for a downburst wind event this evening. A
threat of isolated tornadoes remains but wind will be the
primary threat. The short term models show the greatest threat
of severe weather in northwest Ohio. The short term models
decrease the intensity of the storms over the eastern section of
the forecast area later this evening. Storms will push east of
after midnight. High pressure will build over the region on
Saturday. Non-thunderstorm wind is also a concern for NW PA. A
south to southeast downslope wind is likely this evening. Model
soundings indicate 40-50knots within a 1kft of the surface 00Z-
06Z time frame. I will continue the wind advisory for NW PA.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Temperatures warm on Sunday as southerly flow develops with a wave
of low pressure sliding east across the Central Great Lakes. The
airmass will be dry through the daytime hours with some passing mid-
level cloud cover. A chance of showers and thunderstorms will extend
south towards Lake Erie Sunday night with a few showers brushing
northeast Ohio into Monday morning as a cold front settles south.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
A large area of high pressure will set up across Quebec and the
eastern Great Lakes through much of next week. Temperatures will
drop back on Tuesday into the mid 70s across NW Pennsylvania closest
to the cold pocket of air over New York. Inland areas will remain a
little warmer with temperatures holding closer to 80. Temperatures
will trend warmer a couple degrees each day with warm advection
increasing on Thursday as southerly flow kicks in and the ridge
builds aloft. Above normal temperatures expected through the
extended.

&&

.AVIATION /18Z Friday THROUGH Wednesday/...
A cold front will move across the forecast area this evening.
Numerous showers and thunderstorms are expected with this
frontal passage. Cumulus 4-5kt starting to develop in advance of
this front should remain scattered. MVFR ceilings and vsbys are
expected with showers and thunderstorms as the front moves
through the region. Timing of the storms will likely be 20Z-00Z
for western TAF locations and after 00Z for eastern TAF
locations. A gusty south wind will continue this afternoon with
higher gusts in the eastern TAF locations (ERI and YNG). Winds
will shift to a southwest flow after the frontal passage.

.OUTLOOK...Non-VFR possible in showers Sunday afternoon into
Monday.

&&

.MARINE...
South winds of 10-20 knots expected on Lake Erie this evening ahead
of a cold front that will sweep east. The exception to this is east
of Conneaut where a Small Craft Advisory is in effect with southerly
winds forecast to increase into the 20-30 knot range. A broken line
of thunderstorms will accompany the front and some may be strong
with severe winds to 50 knots or large hail. Winds shift around to
the west behind the front at 15-20 knots and will maintain choppy
conditions on the east end of the lake through Saturday.

High pressure builds in across the Ohio Valley on Saturday with
winds decreasing and backing to southwest towards evening. A weak
area of low pressure will slide east across the central Great Lakes
Sunday night, pulling a weak cold front south across Lake Erie on
Monday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...Wind Advisory until 3 AM EDT Saturday for PAZ001-002.
MARINE...Small Craft Advisory until 4 PM EDT Saturday for LEZ148-149.

&&

SYNOPSIS...Garnet
NEAR TERM...Garnet/Lombardy
SHORT TERM...KEC
LONG TERM...KEC
AVIATION...Garnet
MARINE...KEC
Hazardous weather outlook, Sep 13, 3:03 PM EDT, 4 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
303 PM EDT Fri Sep 13 2019

LEZ142>144-162>164-OHZ003-006>009-017>019-027-028-141915-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-Lucas-Wood-
Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-Crawford-
303 PM EDT Fri Sep 13 2019

...SEVERE THUNDERSTORM WATCH 652 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie, north central Ohio
and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

LEZ061-145>149-165>169-OHZ010>014-020>023-029>033-036>038-047-089-
PAZ003-141915-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lorain-Cuyahoga-
Lake-Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-Richland-
Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Crawford-
303 PM EDT Fri Sep 13 2019

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Strong to severe thunderstorms are possible this afternoon and
evening, mainly across northern Ohio. Damaging winds are the primary
threat, with an isolated tornado threat possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

PAZ001-002-141915-
Northern Erie-Southern Erie-
303 PM EDT Fri Sep 13 2019

...WIND ADVISORY IN EFFECT UNTIL 3 AM EDT SATURDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Sep 13, 5:38 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
538 PM EDT FRI SEP 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     MARINE TSTM WIND 9 ENE OREGON            41.70N 83.26W
09/13/2019  M41 MPH          LEZ142             OH   MESONET

            CORRECTS PREVIOUS TSTM WND GST REPORT FROM 9
            ENE OREGON. MESONET STATION TWCO1 8 ENE
            OREGON.

&&
Local storm report, Sep 13, 5:52 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
552 PM EDT FRI SEP 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     MARINE TSTM WIND 9 ENE OREGON            41.70N 83.26W
09/13/2019  M46 MPH          LEZ142             OH   MESONET

            MESONET STATION TWCO1 8 ENE OREGON.

&&
Special weather statement, Sep 13, 6:00 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Cleveland OH
600 PM EDT Fri Sep 13 2019

OHZ007>009-132230-
Erie-Ottawa-Sandusky-
600 PM EDT Fri Sep 13 2019

...A STRONG THUNDERSTORM WILL AFFECT OTTAWA...ERIE AND SANDUSKY
COUNTIES...

At 559 PM EDT, a strong thunderstorm was located near Gibsonburg, or
7 miles west of Fremont, moving east at 40 mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Sandusky, Fremont, Port Clinton, Put-In-Bay, Bellevue, Clyde, Oak
Harbor, Gibsonburg, Genoa, Woodville, Elmore, Green Springs,
Castalia, Ballville, Marblehead, Lindsey, Rocky Ridge, Helena,
Burgoon and Bloomingville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4160 8307 4152 8298 4152 8290 4155 8286
      4165 8284 4166 8280 4159 8284 4153 8282
      4154 8274 4149 8273 4149 8296 4145 8304
      4142 8294 4147 8283 4145 8273 4129 8271
      4126 8284 4125 8337 4153 8338
TIME...MOT...LOC 2159Z 248DEG 35KT 4138 8325

Jaszka
Special weather statement, Sep 13, 6:48 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Cleveland OH
648 PM EDT Fri Sep 13 2019

OHZ009-132315-
Erie-
648 PM EDT Fri Sep 13 2019

...A STRONG THUNDERSTORM WILL AFFECT ERIE COUNTY...

At 648 PM EDT, a strong thunderstorm was located near Milan, or 8
miles north of Norwalk, moving east at 45 mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Sandusky, Western Vermilion, Northern Milan, Berlin Heights,
Bloomingville, Sandusky South, Birmingham and Fairview Lanes.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4142 8262 4138 8250 4138 8246 4143 8235
      4129 8234 4129 8272 4143 8274 4143 8263
TIME...MOT...LOC 2248Z 258DEG 39KT 4136 8260

Clark
Special weather statement, Sep 13, 7:08 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Cleveland OH
708 PM EDT Fri Sep 13 2019

OHZ006-017-018-027-132345-
Seneca-Wyandot-Wood-Hancock-
708 PM EDT Fri Sep 13 2019

...SCTTERED THUNDERSTORMS WILL AFFECT WESTERN SENECA... NORTHWESTERN
WYANDOT...SOUTHERN WOOD AND HANCOCK COUNTIES...

At 708 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Arcadia to near Columbus Grove.
Movement was northeast at 30 mph.

Winds in excess of 40 mph and penny size hail are possible with these
storms.

Locations impacted include...
Findlay, Bowling Green, Fostoria, Bluffton, North Baltimore, McComb,
Weston, Arlington, Arcadia, Rawson, Vanlue, Van Buren, New Riegel,
Carey, Pemberville, Bradner, Wayne, Bloomdale, Risingsun and Cygnet.

LAT...LON 4135 8388 4142 8343 4141 8341 4126 8342
      4125 8327 4100 8329 4082 8353 4084 8388
TIME...MOT...LOC 2308Z 238DEG 28KT 4105 8355 4095 8408

Clark
Local storm report, Sep 13, 7:23 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
723 PM EDT FRI SEP 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     TSTM WND DMG     3 WNW VERMILION         41.42N 82.37W
09/13/2019                   ERIE               OH   PUBLIC

            TREE DOWN ON TO A CAR.

&&

THOMPSON

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 9:47 AM EDTSmall Craft AdvisoryCLE35 hr
Sep 13, 4:08 PM EDTSpecial Weather StatementCLELucas52 min
Sep 13, 4:23 PM EDTSevere Thunderstorm WarningCLELucas, Wood50 min
Sep 13, 4:24 PM EDTSpecial Marine WarningCLE2 hr
Sep 13, 4:38 PM EDTSevere Thunderstorm WarningCLEWood67 min
Sep 13, 5:03 PM EDTSevere Thunderstorm WarningCLEErie, Lucas, Ottawa, Sandusky57 min
Sep 13, 5:23 PM EDTSpecial Weather StatementCLEHancock37 min
Sep 13, 5:41 PM EDTSevere Thunderstorm WarningCLEHancock, Seneca, Wood26 min
Sep 13, 6:00 PM EDTSpecial Weather StatementCLEOttawa, Sandusky30 min
Sep 13, 6:24 PM EDTSpecial Marine WarningCLE96 min
Sep 13, 6:35 PM EDTSpecial Marine WarningCLE55 min
Sep 13, 6:48 PM EDTSpecial Weather StatementCLEErie27 min
Sep 13, 7:03 PM EDTSevere Thunderstorm WarningCLEErie, Lorain42 min
Sep 13, 7:08 PM EDTSpecial Weather StatementCLEHancock, Wood37 min
Sep 13, 7:34 PM EDTSpecial Weather StatementCLESeneca26 min
Sep 13, 7:45 PM EDTSpecial Marine WarningCLE2 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.